Jump to content

Question about Heart


shelby
 Share

Recommended Posts

Hi,

I have a quick question to you all about a heart problem I have been having. Sometimes when I stand up I have this feeling that my heart pauses or stops for a sec, then heavily palpatates to catch up. I get out of breath and feel nauseated and dizzy. I know that with the NCS some of this comes with the diagnosis, but in the seven years I have had it, nothing like this has ever happened. I was wonderinf if any of you have had this. I did go to the doctor and I will be having a holter monitor on Monday. I just wanted your opinions if you would.

Thank you so much,

Shelby

Link to comment
Share on other sites

Hi

Yes, I get that too. I get those symptoms when I overdo it with physical activity (try to carry my 3 yo son upstairs), or when my midodrine wears off during the day. Dr. Low told me that I have "autonomic surges". Without my medicine, during the tilt table test, my systolic blood pressure went up to 200 then dropped abruptly to 80 before they aborted the test. They layed me back down before I passed out mercifully!

Karyn

Link to comment
Share on other sites

Yes, I too get this type of problem. Having said that though, since it's a new symptom for you it is important to check it out and a holter monitor will hopefully provide valuable information.

Don't forget, if the 24 hr monitor doesn't show anything and you continue to have problems you can ask for the 30 day monitor.

Good luck!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...